MathSciNet Relay Station
MathSciNet bibliographic data
MR2034115 (2004j:65019) 65D10 (51M16 65D18)
Nievergelt, Yves Perturbation analysis for circles, spheres, and generalized hyperspheres fitted to data by geometric total least-squares. Math. Comp. 73 (2004), no. 245, 169–180 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement